# SDR SWIA202265250

- Difficulty date: February 21, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 21L BETWEEN FR 88-89.     (C-CHECK RO 3/30/2022)    SPLICED IN NEW SECTION OF STRINGER 21 BETWEEN FR 88-89 REFETD 2022-170-006612. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CMP 51-25-00-910-001-A
